# SDR UATA2021100542413

- Difficulty date: September 13, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa
- Aircraft serial: 242
- Aircraft time: 32,487 hours, 59,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A BENT AND CRACKED STRINGER BETWEEN FR18 AND FR19 ON R/H SIDE. POSSIBLE CAUSE SEEMS TO BE LOADING DAMAGE CAUSED BY CARELESS LOADING AND UNLOADING.
